# SDR CA101117002

- Difficulty date: November 15, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 737-200
- Aircraft time: 82,110 hours
- Engine: Pwa JT8D
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 894093
- Condition: Shorted
- Location: Nr 2 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF THE FLIGHT CREW REPORTED AN OVERHEAT WARNING ON THE #2 ENGINE. THE ENGINE WAS SHUTDOWN AS PER STANDARD OPERATING PROCEDURE AND FIRE EXTINGUISHERS WERE ACTIVATED. MAINTENANCE CREW DETERMINED THE LOWER FIRE DETECTION LOOP HAD AN INTERNAL SHORT CIRCUIT. THE FIRE WIRE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
